MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE BONE ACCESS NEEDLE, 8G, TROCAR TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

GLOBUS MEDICAL, INC. REVOLVE BONE ACCESS NEEDLE, 8G, TROCAR TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 685.027S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Trochar tip broke in patient during procedure.

Brand Name
REVOLVE BONE ACCESS NEEDLE, 8G, TROCAR TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
MDR Report Key18685925
Report NumberMW5151344
Device Sequence Number8274464
Product Code LXH
UDI-Device Identifier00889095057560
UDI-Public(01)00889095057560(01)00889095057560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number685.027S
Device Lot NumberGBB349MF AND GBY102VF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2024
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight119 KG
Patient RaceWhite